# SDR SWAA2021122748005

- Difficulty date: November 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND ON FSD FWD UPPER COVE STRUCTURE BS 294.5+3', APPROX. WL 265.   REMOVED ON FSD FWD UPPER COVE STRUCTURE IAW SRM 51-40-02.   EVALUATED CRACK AT FSD FWD UPPER COVE STUB FRAME AND FOUND OUT LIMITS IAW SRM 53-10-15-1A-2 ALLOWABLE DAMAGE 2 FIGURE 103 AND SRM 53-10-15-01-2 ID 2.   LOCATED AND DRILLED NEW FSD UPPER STUB FRAME  IAW SRM 51-40-05 AND IAW DWG 141A8370.  INSTALLED FSD UPPER STUB FRAME IAW SRM 51-40-02 AND IAW DWG#141A8370.
